# SDR 2006FA0000375

- Difficulty date: April 3, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- Aircraft: N493CW
- Make and model: Beech 400A
- Aircraft serial: RK93
- Engine: Pwa JT15D5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Wrong Part
- Location: Wire Harness
- Component: Cable
- Component part number: 2500422
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND SEVERAL INCORRECT TYPE SPLICE CONNECTORS AND REPAIRS IN CABIN COLD CATHODE LIGHTING WIRING.  HAVE FOUND THIS TO BE THE APPARENT CAUSE OF MINOR FIRES AND OVERHEATING ABOVE THE HEADLINER IN SEVERAL AIRCRAFT PREVIOUSLY..  SEVERAL COMMUNIQUÉS HAVE NOTED THIS SUBJECT PREVIOUSLY.  SUGGEST A MANDATORY SB OR SAFETY COMMUNIQUÉ BE ISSUED FOR A ONE TIME INSPECTION OF COLD CATHODE WIRING FOR NON-APPROVED CONNECTORS AND WIRING REPAIRS.  WARNINGS AND SPECIFIC REPAIR INSTRUCTIONS SHOULD BE ADDED TO THE MM.  (K)
